# SDR DALA2018111306604

- Difficulty date: November 13, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 51,469 hours, 35,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN CEILING PANELS ROWS 2 - 6 ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK B5-227 PER AMM 33-51. OPERATIONAL CHECK WAS GOOD.
